# SDR C2XA01BT126

- Difficulty date: June 22, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 28,295 hours, 32,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Part serial: 1131
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUL---DURING LINE CHECK ON MODIFICATION LINE IN YUL MAINTENANCE FOUND EMERGENCY EXIT LIGHT UNDER RT EMERGENCY DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW ATR42 MM 33-51-21 RAI 10000-004.  OPS CHECK GOOD.
